Sur la répartition des suites de Kakutani (II)
Annales de l'I.H.P. Probabilités et statistiques, Volume 14 (1978) no. 3, p. 279-302
@article{AIHPB_1978__14_3_279_0,
     author = {Lootgieter, Jean-Claude},
     title = {Sur la r\'epartition des suites de Kakutani (II)},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {3},
     year = {1978},
     pages = {279-302},
     zbl = {0395.60015},
     mrnumber = {508930},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1978__14_3_279_0}
}
Lootgieter, J.-C. Sur la répartition des suites de Kakutani (II). Annales de l'I.H.P. Probabilités et statistiques, Volume 14 (1978) no. 3, pp. 279-302. http://www.numdam.org/item/AIHPB_1978__14_3_279_0/

[1] R.L. Adler and L. Flatto, Uniform distribution of Kakutani's interval splitting procedure. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 38, 1977, p. 253-259. | MR 447521 | Zbl 0362.60014

[2] H. Bohr, Almost Periodic Functions. Chelsea, 1947. | MR 20163

[3] W. Feller, Introduction to Probability Theory and its Applications. Vol. II. John Wiley and Sons. | MR 270403 | Zbl 0138.10207

[4] B. Jessen and H. Tornehave, Mean Motions and zeros of almost-periodic functions. Acta Math., t. 77, 1945, p. 137-259. | MR 15558 | Zbl 0061.16504

[5] S. Kakutani, Lecture Notes, Vol. 541, Measure Theory, Proceedings Oberwolfach, 1975.

[6] T. Kawata, Fourier Analysis in Probability Theory. Academic Press, 1972. | MR 464353 | Zbl 0271.60022

[7] J.-C. Lootgieter, Sur la répartition des suites de Kakutani. C. R. Acad. Sci., Paris, t. 285, septembre 1977, p. 403-406. | MR 447522 | Zbl 0367.60018

[8] J.-C. Lootgieter, Sur la répartition des suites de Kakutani (II). C. R. Acad. Sci., Paris, t. 286, mars 1978, p. 459-461. | MR 501279 | Zbl 0395.60014

[9] J.-C. Lootgieter, Sur la répartition des suites de Kakutani (I). Ann. Inst. Henri Poincaré, Vol. XIII, n° 4, 1977, p. 385-410. | Numdam | MR 488241 | Zbl 0395.60015

[10] W.L. Smith, Proceedings of the Royal Society of Edimbourg, 1945, p. 9-48. | MR 60755

[11] W.R. Van Zwet, A proof of a conjecture of Kakutani, à paraître aux Ann. of Probability.

[12] N. Wiener and H.R. Pitt, On absoluty convergent Fourier-Stieltjes transforms. Duke Math. J., t. 4, 1938, p. 420-436. | Zbl 0019.16803

[13] A. Wintner, The Fourier Transforms of Probability Distributions, Baltimore, 1947.